# SDR CALA9900605

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-SECTION ON FORWARD FACE OF REAR PRESSURE BULKHEAD AT STA 2007 FROM POSITION X = 0.55L TO X = 0.65L CORRODED.  THE CORRODED SECTION WAS REMOVED AND A SPLICE REPAIR WAS INSTALLED IAW SRM 53-40-00, FIGURE 16.
